# SDR CALA2017082102837

- Difficulty date: August 21, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 49,269 hours, 21,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: 7687
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT SYS TEST ON CIDS DISPLAYS MESSAGE, EPSU EXT LOAD FWD L.  DURING 2 SERVICE OPS CHECKS IAW AMM 33-51-00-710-001-A.  REPLACED THE NR 1 LEFT DOOR SLIDE ASSEMBLY IAW AMM 25-62-4 4-400-006-A.
